MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C SK, LARGE DEEP, 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C SK, LARGE DEEP, 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDSLD6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with a simplify device at c4-5.It was found that the device had migrated posteriorly into the canal resulting in a dural tear and a csf leak.The surgeon removed the simplify device and replaced it with a prodisc c sk device on (b)(6) 2025.The pdc sk device did not resolve the csf leak so the implant was removed on (b)(6) 2025 and the patient was fused.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a simplify device at c4-5.It was found that the device had migrated posteriorly into the canal resulting in a dural tear and a csf leak.The surgeon removed the simplify device and replaced it with a prodisc c sk device on (b)(6) 2025.The pdc sk device did not resolve the csf leak so the implant was removed on (b)(6) 2025 and the patient was fused.A dhr review found no anomalies associated with this complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implant was returned following the removal surgery and will be evaluated using exponents approved prodisc c evaluation protocol.The report will be issued under (b)(4).No pre-removal imaging was provided.There were no anomalies identified during the complaint investigation, the removal was completed as the pdc sk device did not resolve the csf leak.The submission is 1 of 1 devices involved in this event.

Brand Name
PRODISC C SK, LARGE DEEP, 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key23770906
Report Number3007494564-2025-00138
Device Sequence Number9667485
Product Code MJO
UDI-Device Identifier00843193113955
UDI-Public(01)00843193113955(17)290531(10)2024-0511
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDSLD6
Device Catalogue NumberN/A
Device Lot Number2024-0511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale